Commentarii Mathematici Helvetici

, Volume 56, Issue 1, pp 487–523

Affine manifolds with nilpotent holonomy

  • David Fried
  • William Goldman
  • Morris W. Hirsch
Article

DOI: 10.1007/BF02566225

Cite this article as:
Fried, D., Goldman, W. & Hirsch, M.W. Commentarii Mathematici Helvetici (1981) 56: 487. doi:10.1007/BF02566225
  • 48 Downloads

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • David Fried
    • 1
    • 2
    • 3
  • William Goldman
    • 1
    • 2
    • 3
  • Morris W. Hirsch
    • 1
    • 2
    • 3
  1. 1.University of CaliforniaSanta Cruz
  2. 2.University of CaliforniaBerkeley
  3. 3.University of CaliforniaBerkeley